MathSciNet Relay Station
MathSciNet bibliographic data
MR1969404 68W40 (68Q25 68W30)
Wang, Xinmao; Pan, Victor Y. Acceleration of Euclidean algorithm and rational number reconstruction. SIAM J. Comput. 32 (2003), no. 2, 548–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement